Graphs and Combinatorics

, Volume 10, Issue 1, pp 27–28

A short proof of Nash-Williams' theorem for the arboricity of a graph

  • Boliong Chen
  • Makoto Matsumoto
  • Jianfang Wang
  • Zhongfu Zhang
  • Jianxun Zhang
Original Papers

Abstract

A short proof of Nash-Williams' Theorem on the arboricity of a graph is given.

References

  1. 1.
    Enomoto, H.: A simple proof of Nash-Williams' formula on the arboricity of a graph. SUT Journal of Mathematics28, 121–127 (1992)Google Scholar
  2. 2.
    Nash-Williams, C.St.J.A.: Edge-disjoint spanning trees of finite graphs. J. London Math. Soc.36, 445–450 (1961)Google Scholar
  3. 3.
    Nash-Williams, C.St.J.A.: Decomposition of finite graphs into forests. J. London Math. Soc.39, 12 (1964)Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Boliong Chen
    • 1
  • Makoto Matsumoto
    • 2
  • Jianfang Wang
    • 3
  • Zhongfu Zhang
    • 4
  • Jianxun Zhang
    • 4
  1. 1.Institute of MathematicsCentral AcademyTaibeiChina
  2. 2.RIMSKyoto UniversityKyotoJapan
  3. 3.Institute of Applied MathematicsAcademic SinicaBeijingChina
  4. 4.Lanzhou Railway InstituteChina

Personalised recommendations